# SDR DALA2016080905886

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 636-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AT INNER FUSELAGE MID CARGO BAY BETWEEN BS 636 - 645 LONGERON 29R AND 29L. THE DOUBLER WAS REPLACED IAW SRM 51-10-4, 51-10-3 PAR 14 AND 21, 51-30-2, 51-30-5 AND DWG. 5911412 REV. DU.
